# SDR CALA2013123194067

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 64,907 hours, 24,637 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Condition: Faulted
- Location: Nr 1 Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELAC 1 FAULT DISPLAYED ON UPPER ECAM SCREEN.  GOT ECAM WHEN NR 1 GENERATOR CAME ONLINE.  CYCLED ELAC 1 IAW FM.  ACCOMPLISH CHRONIC REVIEW.  ITEM ROLLED FORWARD.  ELAC 1 PITCH FAULT. IAW DF 2793A.
